Resource-bounded Measure on Probabilistic Classes

Moser, Philippe (2008) Resource-bounded Measure on Probabilistic Classes. Information Processing Letters, 106 (6). pp. 241-245. ISSN 0020-0190

[img] Download (171kB)

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


We extend Lutz’s resource-bounded measure to probabilistic classes, and obtain notions of resource-bounded measure on probabilistic complexity classes such as BPE and BPEXP. Unlike former attempts, our resource bounded measure notions satisfy all three basic measure properties, that is every singleton {L} has measure zero, the whole space has measure one, and "enumerable infinite unions" of measure zero sets have measure zero.

Item Type: Article
Additional Information: Preprint version of original published article: Moser, Philippe, Resource-bounded measure on probabilistic classes in Information Processing Letters, Volume 106, Issue 6, 15 June 2008, Pages 241-245, doi:10.1016/j.ipl.2007.11.019
Keywords: Resource-bounded Measure; Probabilistic complexity classes; Lutz;
Academic Unit: Faculty of Science and Engineering > Computer Science
Item ID: 3501
Depositing User: Philippe Moser
Date Deposited: 29 Feb 2012 14:26
Journal or Publication Title: Information Processing Letters
Publisher: Elsevier
Refereed: Yes

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...